Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 5, No. 1 (2012)

  1. On the differentiability of quaternion functions
    Omar Dzagnidze, pp. 1-15
    Abstract | PDF | Hyperlinked PDF
  2. Two step Newton and Steffensen type methods for solving non-linear equations
    Divya Jain, Babita Gupta, pp. 17-29
    Abstract | PDF | Hyperlinked PDF
  3. A criterion for c-capability of pairs of groups
    Azam Hokmabadi, Azam Pourmirzaei, Saeed Kayvanfar, pp. 31-38
    Abstract | PDF | Hyperlinked PDF
  4. Upper convex density and similarly contractive fixed points
    Jiandong Yin, Zuoling Zhou, pp. 39-49
    Abstract | PDF | Hyperlinked PDF
  5. Long-time behaviour for Hirota equation
    Xianyun Guo, Chaosheng Zhu, pp. 51-64
    Abstract | PDF | Hyperlinked PDF
  6. Hankel determinant for starlike and convex functions of order alpha
    D. Vamshee Krishna, T. Ramreddy, pp. 65-76
    Abstract | PDF | Hyperlinked PDF

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 4 (2011)

  1. Some small orbifolds over polytopes
    Soumen Sarkar, pp. 1-15
    Abstract | PDF | Hyperlinked PDF
  2. The first almost free Whitehead group
    Saharon Shelah, pp. 17-30
    Abstract | PDF | Hyperlinked PDF
  3. Rationality and Brauer group of a moduli space of framed bundles
    Indranil Biswas, Tomás L. Gómez, Vicente Muñoz, pp. 31-38
    Abstract | PDF | Hyperlinked PDF
  4. PF-rings of skew generalized power series
    Amit Bhooshan Singh, pp. 39-46
    Abstract | PDF | Hyperlinked PDF

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 2 (2009)

  1. On C2-smooth surfaces of constant width
    Brendan Guilfoyle, Wilhelm Klingenberg, pp. 1-17
    Abstract | PDF | Hyperlinked PDF
  2. On the derived functors of the third symmetric-power functor
    Bernhard Köck, Ramesh Satkurunath, pp. 19-39
    Abstract | PDF | Hyperlinked PDF
  3. Upper and lower bounds in exponential Tauberian theorems
    Jochen Voss, pp. 41-50
    Abstract | PDF | Hyperlinked PDF
  4. On a special hypersurface of a Finsler space with (αβ)-metric
    P. Kumar, S. K. Narasimhamurthy, H. G. Nagaraja, S. T. Aveesh, pp. 51-60
    Abstract | PDF | Hyperlinked PDF
  5. From lower to upper estimates of heat kernels in doubling spaces
    Salahaddine Boutayeb, pp. 61-76
    Abstract | PDF | Hyperlinked PDF
  6. Immunity and non-cupping for closed sets
    Douglas Cenzer, Takayuki Kihara, Rebecca Weber, Guohua Wu, pp. 67-94
    Abstract | PDF | Hyperlinked PDF
  7. Singular points of real quartic and quintic curves
    David A. Weinberg, Nicholas J. Willis, pp. 95-134
    Abstract | PDF | Hyperlinked PDF

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 1 (2008)

  1. Editorial
    pp. 7-8
    Hyperlinked PDF
  2. On the Number of Normal Measures אּ1 and אּ2 can Carry
    Arthur W. Apter, pp. 9-14
    Abstract | PDF | Hyperlinked PDF
  3. Undecidability of local structures of s-degrees and Q-degrees
    Maria Libera Affatato, Thomas F. Kent, Andrea Sorbi, pp. 15-32
    Abstract | PDF | Hyperlinked PDF
  4. On the cooperation algebra of the connective Adams summand
    Andrew Baker, Birgit Richter, pp. 33-70
    Abstract | PDF | Hyperlinked PDF
  5. On the Leech dimension of a free partially commutative monoid
    Ahmet A. Husainov, pp. 71-87
    Abstract | PDF | Hyperlinked PDF
  6. On lattices and their ideal lattices, and posets and their ideal posets
    George M. Bergman, pp. 89-103
    Abstract | PDF | Hyperlinked PDF
  7. Almost periodicity of stochastic operators on  1(N)
    Vera Keicher, pp. 105-131
    Abstract | PDF | Hyperlinked PDF
  8. Theories with Ehrenfeucht-Fraïssé equivalent non-isomorphic models
    Saharon Shelah, pp. 133-164
    Abstract | PDF | Hyperlinked PDF
  9. Homological algebra in bivariant K-theory and other triangulated categories. II
    Ralf Meyer, pp. 165-210
    Abstract | PDF | Hyperlinked PDF